# SDR DALA1219599006

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 52,125 hours, 38,253 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT PASSENGER HEARD ELECTRICAL ARCING NOISE FROM FLOOR AT ROW 27 WHEN GEAR RETRACTED, FOLLOWED BY ELECTRICAL BURNING SMELL.  UPON LANDING FOUND RECIRCULATION FAN BREAKERS POPPED.  MAINTENANCE REMOVED AND REPLACED RECIRCULATION FAN PER AMM.  OPERATION AND LEAK CHECKS GOOD.
